RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2011, Volume 90, Issue 3, Pages 464–466 (Mi mz9225)  

Brief Communications

Worpitzky Identity for Multipermutations

A. S. Dzhumadil'daev

Kazakh-British Technical University

Keywords: Worpitzky's identity, multipermutation, Euler numbers, binomial polynomial, barred permutation, multiset

DOI: https://doi.org/10.4213/mzm9225

Full text: PDF file (284 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2011, 90:3, 448–450

Bibliographic databases:

Received: 14.12.2010

Citation: A. S. Dzhumadil'daev, “Worpitzky Identity for Multipermutations”, Mat. Zametki, 90:3 (2011), 464–466; Math. Notes, 90:3 (2011), 448–450

Citation in format AMSBIB
\Bibitem{Dzh11}
\by A.~S.~Dzhumadil'daev
\paper Worpitzky Identity for Multipermutations
\jour Mat. Zametki
\yr 2011
\vol 90
\issue 3
\pages 464--466
\mathnet{http://mi.mathnet.ru/mz9225}
\crossref{https://doi.org/10.4213/mzm9225}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2868374}
\transl
\jour Math. Notes
\yr 2011
\vol 90
\issue 3
\pages 448--450
\crossref{https://doi.org/10.1134/S0001434611090136}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000296476500013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80155213172}


Linking options:
  • http://mi.mathnet.ru/eng/mz9225
  • https://doi.org/10.4213/mzm9225
  • http://mi.mathnet.ru/eng/mz/v90/i3/p464

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:433
    Full text:90
    References:41
    First page:60

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019